# SDR ASAA2021120636835

- Difficulty date: December 6, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 48,883 hours, 14,545 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: 6225135822
- Part serial: 176R25
- Condition: Faulty
- Location: Nose Radome
- Part time: 27,325 hours, 8,310 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL ANNUNCIATED DISPLAYED ON RADAR INFORMATION. GROUNDED - YES. TROUBLESHOT PER B737-800 FIM 34-43 TASK 803, FOUND BAD ANTENNA. REPLACED WEATHER RADAR ANTENNA PER B737-800 AMM 34-43-11 PG# 401, SYSTEM OPS CHECKED GOOD. ETOPS GROUND VERIFICATION WAS SUCCESSFUL.
